Responsive Banner

Q-spectral and L-spectral radius of subgroup graphs of dihedral group

Abdussakir, Abdussakir, Akhadiyah, Dinda Akromatul, Layali, Alinul and Putra, Afaf Trian (2018) Q-spectral and L-spectral radius of subgroup graphs of dihedral group. Journal of Physics: Conference Series, 1114 (1). pp. 1-6. ISSN 1742-6588

[img]
Preview
Text (full text)
3842.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (1MB) | Preview

Abstract

Research on Q-spectral and L-spectral radius of graph has been attracted many attentions. In other hand, several graphs associated with group have been introduced. Based on the absence of research on Q-spectral and L-spectral radius of subgroup graph of dihedral group, we do this research. We compute Q-spectral and L-spectral radius of subgroup graph of dihedral group and their complement, for several normal subgroups. Q-spectrum and Lspectrum of these graphs are also observed and we conclude that all graphs we discussed in this paper are Q-integral dan L-integral.

Item Type: Journal Article
Subjects: 01 MATHEMATICAL SCIENCES > 0101 Pure Mathematics > 010104 Combinatorics and Discrete Mathematics (excl. Physical Combinatorics)
01 MATHEMATICAL SCIENCES > 0101 Pure Mathematics > 010105 Group Theory and Generalisations
Divisions: Faculty of Mathematics and Sciences > Department of Mathematics
Depositing User: Abdussakir Abdussakir
Date Deposited: 13 Dec 2018 07:21

Downloads

Downloads per month over past year

Loading...

Origin of downloads

Loading...

Actions (login required)

View Item View Item
Sorry the service is unavailable at the moment. Please try again later.